Limites et potentiels du mouvement des parapluies a Hong Kong

Research output: Journal PublicationsJournal Article (refereed)Researchpeer-review

Original languageFrench
Pages (from-to)105 - 126
Number of pages22
JournalRecherches Internationales
Volume104
Issue number3
Publication statusPublished - Sep 2015

Cite this

@article{1d9e8bd64f084893a42acce775cd4702,
title = "Limites et potentiels du mouvement des parapluies a Hong Kong",
author = "HUI, {Po Keung} and LAU, {Kin Chi}",
year = "2015",
month = "9",
language = "French",
volume = "104",
pages = "105 -- 126",
journal = "Recherches Internationales",
issn = "0294-3069",
publisher = "Institut de recherches marxistes",
number = "3",

}

Limites et potentiels du mouvement des parapluies a Hong Kong. / HUI, Po Keung; LAU, Kin Chi.

In: Recherches Internationales, Vol. 104, No. 3, 09.2015, p. 105 - 126.

Research output: Journal PublicationsJournal Article (refereed)Researchpeer-review

TY - JOUR

T1 - Limites et potentiels du mouvement des parapluies a Hong Kong

AU - HUI, Po Keung

AU - LAU, Kin Chi

PY - 2015/9

Y1 - 2015/9

M3 - Journal Article (refereed)

VL - 104

SP - 105

EP - 126

JO - Recherches Internationales

JF - Recherches Internationales

SN - 0294-3069

IS - 3

ER -